MathSciNet Relay Station
MathSciNet bibliographic data
MR2507276 (2010j:11161) 11R32 (11R09 11R18 11R37)
Edwards, Harold M. The construction of solvable polynomials. Bull. Amer. Math. Soc. (N.S.) 46 (2009), no. 3, 397–411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement